# SDR DALA2015090805489

- Difficulty date: September 6, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N635DL
- Make and model: Boeing 757232
- Aircraft serial: 23762
- Aircraft time: 88,859 hours, 41,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Stiff
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FIRST FLIGHT,  THE OVERHEAD PANEL EMERGENCY LIGHTS SWITCH WAS HARD TO OPERATE.  REPLACED OVERHEAD PANEL IAW AMM 33-51.  OPS CKS GOOD.
